# SDR GTIA2019030603207

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 7,564 hours, 3,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA IN BACK SMELLED ANITFREEZE AND DIRTY SOCK SMELL ON "FINAL DESCENT". ( PACKS WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
